ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Periodic and subharmonic solutions for 2nth-order p-Laplacian difference equations

Liu, Xia and Zhang, Yuanbiao and Shi, Haiping (2014) Periodic and subharmonic solutions for 2nth-order p-Laplacian difference equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (5). pp. 40-52. ISSN 00002-3043

[img] PDF
Download (1790Kb)

    Abstract

    By using the critical point theory, some new criteria for the existence and multiplicity of periodic and subharmonic solutions for 2nth-order p-Laplacian difference equations are obtained.

    Item Type: Article
    Uncontrolled Keywords: periodic and subharmonic solutions, 2nth-order, nonlinear difference equations, discrete variational theory, p-Laplacian
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Nov 2014 13:18
    Last Modified: 11 Nov 2014 13:18
    URI: http://mathematics.asj-oa.am/id/eprint/2414

    Actions (login required)

    View Item